MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,5.0MM

MEDLINE INDUSTRIES LP; TUBE,ENDOTRACH,HVLP CUFF,MURPHY,5.0MM
Catalog Number DYNJAETC50
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Difficult to remove during extubation.
 
Additional Manufacturer Narrative
A difficult extubation was reported.Due to this, the patient had inspiratory stridor which required steroids and racemic epinephrine administration.The patient was admitted overnight for observation and ongoing treatment.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TUBE,ENDOTRACH,HVLP CUFF,MURPHY,5.0MM
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key20853589
Report Number1417592-2024-00999
Device Sequence Number3771265
Product Code BTR
UDI-Device Identifier20888277689524
UDI-Public20888277689524
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJAETC50
Device Lot Number(10)59223071712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown